Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Have Back Problems From A Seizure

Has Anyone Have Back Problems From A Seizure

I used to have seizures when I felt like disoriented jello if I walked I would swivel and bend my spine above my hips now I am having general back pain in the same area I know I am going to talk my sister said I should talk to my neurologist and also see a chiropractor but I refuse to take any prescription for my back pain because I don't want to be addicted to painkillers

A MyEpilepsyTeam Member said:

Hello. Years ago I had severe sciatica pain. It's a swollen disk that pinches a nerve in your spine. The doctors infected KEMOPAPEAN into the swollen disk and it shrunk the disk and stopped the pain. Ask your doctor about shrinking the swollen disk.
Hang tough. Good luck!😉

posted 5 months ago
A MyEpilepsyTeam Member said:

when i have a complex partial seizure, i sometimes lean my neck left and up. a couple of minutes after set partials, sometimes my back shoulder blades and neck pains started hurting... lasting a couple of minutes to less then a hour.

posted 5 months ago
A MyEpilepsyTeam Member said:

See chiropractor
Your body sounds like it out of alignment.
Try ibuprofen 800 mg
Helps me

posted 5 months ago
A MyEpilepsyTeam Member said:

These answers are helpful thank you

posted 5 months ago
A MyEpilepsyTeam Member said:

I get sciatic nerve pain & some upper body. When I had more severe type it caused fibroid cysts on most used muscles due to friction. Fibromyalga but not cancerous. For this even prescription pain meds didn't help. Bout 8yrs ago Lyrica a new drug for nerve pain
Works differently on this type of pain. No dizzy or drowsy feeling at all. I was amazed no more sciatic nerve pain. But if you have high blood pressure can't be used. Ask your Dr bout it-and believe me you will not feel drugged from it.

posted 5 months ago
Already a Member? Log in